EconPapers    
Economics at your fingertips  
 

Manipulation by reallocating initial endowments

Zvi Safra

Journal of Mathematical Economics, 1983, vol. 12, issue 1, pages 1-17

Date: 1983
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/B6VBY ... 4be60f2b3db432649797
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:mateco:v:12:y:1983:i:1:p:1-17

Access Statistics for this article

Journal of Mathematical Economics is edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Series data maintained by Zhang, Lei ().

 
Page updated 2014-03-06
Handle: RePEc:eee:mateco:v:12:y:1983:i:1:p:1-17